# SDR AALA2018082329046

- Difficulty date: August 21, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 63,964 hours, 24,111 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Part time: 45,571 hours, 26,332 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER INGRESS INDICATED ON THE RIGHT ELEVATOR UPPER SKIN, LOCATED 7 INCHES FROM TRAILING EDGE, AND 127.5 INCHES FROM INBOARD EDGE.  REPAIRED THE ELEVATOR SKIN IAW SRM 55-21-11-300-005.
